# SDR HNAA2013042600236

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 61,513 hours, 68,724 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Seal
- Part number: 4950716
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING, WITHOUT GROUND POWER UNIT, ELECTRICAL BURNING ODOR AND SMOKE COMING FROM CARGO BAY / APU AREA.  INSPECTED AND FOUND APU STARTEF GENERATOR TO BE THE CAUSE OF SMOKE AND FUMES.  NO DAMAGE NOTED.  REMOVED APU STARTER GENERATOR AND FOUND OIL SOAKED.  SUSPECT OIL LEAKING PAST REDUCTION DRIVE ASSY END SEAL OUTPUT SIDE.
